Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the cohomology of stable two stage Postnikov systems


Author: John R. Harper
Journal: Bull. Amer. Math. Soc. 76 (1970), 807-809
MSC (1970): Primary 5550; Secondary 5534
DOI: https://doi.org/10.1090/S0002-9904-1970-12561-7
MathSciNet review: 0275420
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 25 #4530. MR 141119
  • 2. J. R. Harper, Stable secondary cohomology operations, Comment. Math. Helv. 44 (1969), 341-353. MR 248808
  • 3. L. Kristensen, On the cohomology of two-stage Postnikov systems, Acta Math. 107 (1962), 73-123. MR 25 #4525. MR 141114
  • 4. W. S. Massey and F. P. Peterson, The cohomology structure of certain fibre spaces. I, Topology 4 (1965), 47-65. MR 32 #6459. MR 189032
  • 5. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fibre spaces, Mem. Amer. Math. Soc. No. 74 (1967). MR 37 #2226. MR 226637
  • 6. R. J. Milgram, The cohomology over the Steenrod algebra of some two stage Postnikov systems, Quart. J. Math. 20 (1969), 161-169. MR 248811
  • 7. F. P. Peterson, A note on H-spaces, Bol. Soc. Mat. Mexicana (2) 4 (1959), 30-31. MR 22 #11393. MR 120644
  • 8. L. Smith, The cohomology of stable two stage Postnikov systems, Illinois J. Math. 11 (1967), 310-329. MR 34 #8406. MR 208597

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5550, 5534

Retrieve articles in all journals with MSC (1970): 5550, 5534


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12561-7

American Mathematical Society